# SDR RAIA201510170001

- Difficulty date: October 17, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 35,994 hours, 31,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE FLOOD LIGHT IN CEILING AT ROW 3, LIGHT 16A, IS INOPERATIVE. TIGHTENED LOOSE CONNECTION ABOVE CEILING PANEL AT ROW 3.  OPS CHECK OF EMERGENCY EXIT AISLE FLOOD LIGHT AT ROW 3 GOOD.
